Stabilization of a Drude/Vacuum Model - Archive ouverte HAL Access content directly
Journal Articles Zeitschrift für Analysis und ihre Anwendungen Year : 2018

Stabilization of a Drude/Vacuum Model


We analyze the stability of a dispersive medium immersed in vacuum (with Silver–Müller boundary condition in the exterior boundary) or vice versa. The dispersive medium model corresponds to the coupling between Maxwell’s system and a first order ordinary differential equation (of parabolic type). For a dispersive medium coupled with vacuum, the ordinary differential equation will be set in a subset of the full domain. We show that this model is well-posed and is strongly stable in a closed subspace of the energy space. We further identify some sufficient conditions that guarantee the exponential or polynomial decay of the associated energy in this subspace.
Not file

Dates and versions

hal-03164101 , version 1 (09-03-2021)



Serge Nicaise. Stabilization of a Drude/Vacuum Model. Zeitschrift für Analysis und ihre Anwendungen, 2018, 37 (3), p. 349-375. ⟨10.4171/ZAA/1618⟩. ⟨hal-03164101⟩
8 View
0 Download



Gmail Facebook Twitter LinkedIn More